Two identities relating Eisenstein series on classical groups

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we introduce two general identities relating Eisenstein series on split classical groups, as well as double covers of symplectic groups. The first identity can be viewed as an extension of the doubling construction introduced in [CFGK19]. The second identity is a generalization of the descent construction studied in [GRS11].

Original languageEnglish
Pages (from-to)1-108
Number of pages108
JournalJournal of Number Theory
Volume221
DOIs
StatePublished - Apr 2021

Keywords

  • Cuspidal automorphic representations
  • Eisenstein series
  • Fourier coefficients
  • Speh representations

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Two identities relating Eisenstein series on classical groups'. Together they form a unique fingerprint.

Cite this